American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 96 of 96 found      Go to page: 1 2 3 4

[91] Shinji Yamashita. Nonnormal Dirichlet quotients and nonnormal Blaschke quotients . Proc. Amer. Math. Soc. 80 (1980) 604-606. MR 587936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Yusuf Abu-Muhanna and Thomas H. MacGregor. Variability regions for bounded analytic functions with applications to families defined by subordination . Proc. Amer. Math. Soc. 80 (1980) 227-233. MR 577749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Rahman Younis. Interpolation by a finite Blaschke product . Proc. Amer. Math. Soc. 78 (1980) 451-452. MR 553394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] A. W. Goodman. Koebe domains for certain families . Proc. Amer. Math. Soc. 74 (1979) 87-94. MR 521878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Kenneth Stephenson. Two counterexamples involving inner functions . Proc. Amer. Math. Soc. 73 (1979) 22-24. MR 512050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] E. Beller and B. Pinchuk. Minimal $H\sp{2}$ interpolation in the Carath\'eodory class . Proc. Amer. Math. Soc. 72 (1978) 289-293. MR 507325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 96 of 96 found      Go to page: 1 2 3 4